| Catalog Number |
100/136/075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that air leaks from the inflation line.There was no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3: day of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: one (1) sample was returned without its original packaging.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.Damage was detected in the inflation line subassembly.According to the damage detected during the visual inspection, the failure mode in the reported complaint was confirmed however, a root cause was not determined.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.